Graduate studies at Western
Journal of Symbolic Logic 30 (1):69-86 (1965)
|Abstract||This article has no associated abstract. (fix it)|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Configure|
Similar books and articles
Carl G. Jockusch Jr (1973). An Application of ∑04 Determinancy to the Degrees of Unsolvability. Journal of Symbolic Logic 38 (2):293 - 294.
Michael Stob (1982). Index Sets and Degrees of Unsolvability. Journal of Symbolic Logic 47 (2):241-248.
Ivan Marques (1975). On Degrees of Unsolvability and Complexity Properties. Journal of Symbolic Logic 40 (4):529-540.
Richard Friedberg (1957). A Criterion for Completeness of Degrees of Unsolvability. Journal of Symbolic Logic 22 (2):159-160.
Peter G. Hinman (1973). Degrees of Continuous Functionals. Journal of Symbolic Logic 38 (3):393-395.
Joseph R. Shoenfield (1972). Degrees of Unsolvability. New York, American Elsevier.
C. E. M. Yates (1970). Initial Segments of the Degrees of Unsolvability Part II: Minimal Degrees. Journal of Symbolic Logic 35 (2):243-266.
George Boolos & Hilary Putnam (1968). Degrees of Unsolvability of Constructible Sets of Integers. Journal of Symbolic Logic 33 (4):497-513.
M. Lerman (1983). Degrees of Unsolvability: Local and Global Theory. Springer-Verlag.
Added to index2009-01-28
Total downloads6 ( #154,770 of 727,488 )
Recent downloads (6 months)1 ( #61,087 of 727,488 )
How can I increase my downloads?